# SDR 2003F00424

- Difficulty date: June 2, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-800
- Aircraft serial: 30619
- System (JASC): 4990 · APU Oil System
- Part: Control Valve
- Part number: 1605501
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING TURN AROUND IN MIA, APU INOPERATIVE.  HIGH OIL TEMPERATURE FAULT.  TROUBLE SHOT SYSTEM.  REMOVED AND REPLACED APU TEMP CONTROL VALVE.  OPS CHECK AND LEAK CHECKED GOOD IAW 49-91-21.  AIRCRAFT RETURNED TO SERVICE.  (M)
